Aug 18, 2007
Boyfriend trew mw right off yesterday."I know sex has been non-existant lately so if you leave me I will understand"
I know he loves me I love him to death too but it is true that his libido is dead. 8 years and counting.I love him enough to shut up but it sure can get frustrating.He is on Paxil 40, Reyataz ,Kivexa any hope! would Wellbutrim help. signed lonely in the playroom
I miss my partner!
| Response from Dr. Henry
Paxil and other antidepressants can result in impotence. A discussion with the HIV specialist and/or a psychiatrist about alternative antidepressants might be helpful. An evaluation of total/free testoterone levels can be worthwhile (low levels can decrease libido). Use of Viagra like drugs can help some patients but dosing has to be done carefully due to interactions with protease inhibitors (ie Kaletra). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Itchy Balls After Mutual Masturbation Sign Of HIV AIDS
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Red Spots After Vaginal Sex Worried I Have HIV
- Can You Use Cipro To Treat A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.